MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/179/075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 03/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was admitted to the orthopedic neurology department due to "right hip joint pain for 3 hours after falling".During hospitalization, pneumonia and respiratory failure occurred, which were assessed to be in line with the indications of mechanical ventilation support for invasive ventilation tracheal intubation therapy.The patient was transferred to the intensive care unit for invasive ventilation support using the tracheal intubation.On (b)(6) 2026, a leak was detected in the endotracheal tube cuff.Bronchoscopic examination revealed the aspiration of oropharyngeal secretions and gastric contents into the airway, thereby exacerbating the patient's pulmonary infection.The endotracheal tube was subsequently replaced.Following the replacement, no further aspiration of oropharyngeal secretions or gastric contents into the airway was observed.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D3 - updated.H3 and h6 ¿ updated.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.The device history file was reviewed.There were no non-conformities were identified that may have contributed to the reported complaint.If the product is returned, this complaint will be reopened for further investigation.

Brand Name
PORTEX ENDOTRACHEAL TUBES
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24794788
Report Number3012307300-2026-03378
Device Sequence Number9727734
Product Code BTR
UDI-Device Identifier15019315022135
UDI-Public(01)15019315022135(17)280322(10)4385685
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/179/075
Device Lot Number4385685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale